# SDR AALA201809209003

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 71,283 hours, 9,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARD N 2738  BATTERY REPLACEMENT,  FOUND THE R1 DOOR BATTERY PACK WAS INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 52-11-20. CHECKED OK.
